Überall unlösbare lineare partielle Differentialgleichungen.

Hans Hornich

Monatshefte für Mathematik (1955)

  • Volume: 59, page 34-42
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hornich, Hans. "Überall unlösbare lineare partielle Differentialgleichungen.." Monatshefte für Mathematik 59 (1955): 34-42. <http://eudml.org/doc/176958>.

author = {Hornich, Hans},
journal = {Monatshefte für Mathematik},
keywords = {partial differential equations},
pages = {34-42},
title = {Überall unlösbare lineare partielle Differentialgleichungen.},
url = {http://eudml.org/doc/176958},
volume = {59},
year = {1955},

AU - Hornich, Hans
TI - Überall unlösbare lineare partielle Differentialgleichungen.
JO - Monatshefte für Mathematik
PY - 1955
VL - 59
SP - 34
EP - 42
KW - partial differential equations
UR - http://eudml.org/doc/176958
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.